# SDR CHQA200700086

- Difficulty date: December 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- Aircraft time: 15,870 hours, 13,578 cycles
- Engine: Ge CF343B1
- Engine time: 15,870 hours, 13,578 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 601R93106505
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH TO MAF - AFTER TAKEOFF, THE FLAP LEVER WAS MOVED TO 0 AND THE FLAPS STOPPED RETRACTING AT 6.  THE QRH WAS FOLLOWED AND SUFFICIENT FUEL WAS BURNED OFF TO ALLOW FOR A LANDING BELOW STRUCTURAL LANDING WEIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT WITH THE FLAPS AT 6.  IAH MAINTENANCE RESET THE FLAP SYSTEM WITH NO FAIL MESSAGES SHOWN AT THE TIME AND THE AIRCRAFT WAS FERRIED TO SDF.  SDF MAINTENANCE TROUBLESHOT THE FLAP SYSTEM AND FOUND 3 FLEX SHAFTS THAT WERE BAD.  THE NR 3 LEFT, NR 5 LEFT, AND THE NR 5 RIGHT SIDE FLEX SHAFTS WERE REPLACED.  AFTER THE REPLACEMENT OF THE FLEX SHAFTS THE FLAPS WERE RE-RIGGED, THE AIRCRAFT WAS TEST FLOWN SUCCESSFULLY, AND RETURNED TO SERVICE.
